# SDR CA021108005

- Difficulty date: November 6, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 8,167 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Bolt
- Part number: F53574150004
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT C02 CHECK FOUND THIS MAIN HINGE FITTING Y-BOLT O/B BEARING MIGRATED BY .0130 INCH AT REAR SPAR ATTACHMENT BOLT REPLACED BY NEW BOLT AT AC 11,599 HRS, 2,322 CYCL
